Does the Efferxor xr make you gain weight? My dr told me it would help me loose weight.?
- 12 Jun 2009 by jbritton
- effexor xr
19 Oct 2009
I gained weight and lost interest in exercise and nobody can force me when I don't want to . I get very belligerent about excercise since Effexor
14 Jun 2009
Depends. Effexor XR can actually cause changes in appetite - so if you find yourself eating more you would be more likely to gain weight. Some people find they lose their appetite so they will be the lucky ones who lose the extra pounds. It does look like weight loss is more common than weight gain though - good luck.
25 Jul 2012
I have gained around 45# since beginning Effexor... :-(
2 Feb 2010
I have actually noticed that I don't feel as hungry as I used to, and I have lost about 10 pounds since I started taking it at 150 mg. I believe it really depends on the persons individual reaction to the drug though.
5 Aug 2009
Well... a side effect is weight loss but I have found that when I am calm, I tend to eat more and be a little more sedentary.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am wondering if Cymbalta has the side effect of weight Gain , I suffer with Anxiety I only take 30 mg and don't feel good at all on this dose ...
8 answers • 8 Oct 2013
I have been taking Effexor now for two months. I have just increased to 150 mg a day. This drug is amazing! I started on it for perimenopausal ...
1 answer • 27 Apr 2015
I just came off Effexor slowly. and weighed 230, before I strted I weighed 210.now my weight is 248, and I started taking Zoloft one week ago. will ...
0 answers • 29 Apr 2015
My weight shifts alot just like my depression/mania am really afraid that Latuda will make me gain weight. Dr put me on yesterday. Been reading ...
0 answers • 26 Jun 2015